TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

R*-coessential submodule and R*-coclosed submodule  

* ,

* Corresponding author · click or hover a name for details

pp. 1485–1493Vol. 27Issue 5August 2024DOI: 10.47974/JDMSC-1931 Crossmark XML
Received:
15 Nov 2023
Published Online:
26 Aug 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1931
Pages:
1485–1493

Abstract

To introduce new concepts called R*-coessential submodule, R*-coclosed submodule. which are generalizations of coessential, and coclosed submodule respectively. We investigate various form of such conditions and properties and their relations to R*-supplemented module.

Keywords

Subject Classifications

16D1016D99

References

[1] Kasch.F, Modules and rings, Londone: Press Inc (1982). 
[2] Wasan.A, On jacosban -small submodule, Iraqi Journal of Science, 60.7, pp. 1584-1591 (2019). 
[3] Wasan.H, e*-essentail small submodules and e*-hollow module, European Journal of Pure and Applied Mathematcs  15. 2, pp. 478-482 (2022). 
[4] Ozcan.A, Modules with small cyclic submodule in thier hall, Taylor, 30. 4, pp. 1575-1589 (2002). 
[5] Mustafa and Wassan.K, R*-small submodule and R*-hollow module, Accepted  to Iraqi Journal of Science for puplication, 66.2 (2025). 
[6] Mustafa and Wassan.K, R*-supplement module and related concept, Accepted for publication in AIP Conference Proceedings, pp. 1551-7616 (2023). 
[7] John.C, Supplement and projectiveity in module theory, Germany: Birkhauer verlage (2006).
[8] Amira A. Abduljaleel and Sahira M. Yaseen, On large-hollow lifting modules, Journal of Discrete Mathematical Sciences and Cryptography, 25.8, 2739-2745 (2022). 
[9] Shaymaa E. Sarhan and Majid Mohammed Abed, On simple submodules and C-rings, Journal of Discrete Mathematical Sciences and Cryptography, 25.8, pp. 2747-2751 (2022).

Views: 233Downloads: 93Citations: 0